Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 2, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Mar 13, 2008, 9:39 PM CDT for Clayton County, Iowa. It took effect at Mar 15, 2008, 3:26 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 13, 2008, 9:39 PM CDT (02:39 UTC)
- In effect from
- Mar 15, 2008, 3:26 AM CDT
- Expired
- Mar 14, 2008, 8:05 PM CDT
- In force
- Issued by
- NWS La Crosse, WI
- Flood severity
- Minor
County Clayton County, IA
The radar
The La Crosse radar (KARX), 109 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turkey River at Garber (GRBI4). The gauge peaked at 16.09 ft at Mar 15, 2008, 2:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05412500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KARX 140239 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 939 PM CDT THU MAR 13 2008 ...THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING LOCATIONS... TURKEY RIVER AT ELKADER AFFECTING CLAYTON COUNTY TURKEY RIVER AT GARBER AFFECTING CLAYTON COUNTY ...MINOR FLOODING IS FORECAST... .RECENT SNOWMELT ACROSS THE AREA WILL CAUSE SOME RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. SAFETY MESSAGE... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE | IAC043-141239- /O.NEW.KARX.FL.W.0001.080315T0045Z-080316T2100Z/ /EKDI4.1.ER.080315T0045Z.080315T1200Z.080316T0900Z.NO/ 939 PM CDT THU MAR 13 2008 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLOOD WARNING FOR THE TURKEY RIVER AT ELKADER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8 PM THURSDAY THE STAGE WAS 6.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO CREST NEAR 13.1 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. * AT 12.0 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE RIVER. $$ IAC043-141239- /O.NEW.KARX.FL.W.0002.080315T1612Z-080316T1800Z/ /GRBI4.1.ER.080315T1612Z.080316T0000Z.080316T0600Z.NO/ 939 PM CDT THU MAR 13 2008 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLOOD WARNING FOR THE TURKEY RIVER AT GARBER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 9 PM THURSDAY THE STAGE WAS 9.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND CONTINUE TO CREST NEAR 17.4 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY JUST AFTER MIDNIGHT. * AT 17.0 FEET...MINOR FLOODING BEGINS IN THE COMMUNITIES OF GARBER, OSTERDOCK AND MILLVILLE. $$ ADAMS
3 follow-up statements
000 WGUS83 KARX 140940 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 440 AM CDT FRI MAR 14 2008 ...THE FLOOD WARNING CONTINUES FOR... TURKEY RIVER AT ELKADER AFFECTING CLAYTON COUNTY TURKEY RIVER AT GARBER AFFECTING CLAYTON COUNTY ...MINOR FLOODING IS FORECAST... RUNOFF FROM MELTING SNOW IS EXPECTED TO CAUSE RIVER LEVELS TO RISE. THE POTENTIAL EXISTS FOR SIGNIFICANT RISES...WHICH MAY CAUSE FLOODING IF CONDITIONS COME TOGETHER AS EXPECTED. SAFETY MESSAGE... THIS FLOOD WARNING WILL REMAIN IN EFFECT UNTIL WATER LEVELS FALL BACK BELOW FLOOD STAGE. IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE | IAC043-141940- /O.CON.KARX.FL.W.0001.080315T0045Z-080316T2100Z/ /EKDI4.1.ER.080315T0045Z.080315T1200Z.080316T0900Z.NO/ 440 AM CDT FRI MAR 14 2008 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT ELKADER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3 AM FRIDAY THE STAGE WAS 8.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO CREST NEAR 13.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. * AT 12.0 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE RIVER. $$ IAC043-141939- /O.CON.KARX.FL.W.0002.080315T1612Z-080316T1800Z/ /GRBI4.1.ER.080315T1612Z.080316T0000Z.080316T0600Z.NO/ 440 AM CDT FRI MAR 14 2008 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT GARBER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4 AM FRIDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING AND CONTINUE TO CREST NEAR 17.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY JUST AFTER MIDNIGHT. * AT 17.0 FEET...MINOR FLOODING BEGINS IN THE COMMUNITIES OF GARBER, OSTERDOCK AND MILLVILLE. $$
000 WGUS83 KARX 141544 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1044 AM CDT FRI MAR 14 2008 ...THE FLOOD WARNING CONTINUES FOR... TURKEY RIVER AT ELKADER AFFECTING CLAYTON COUNTY TURKEY RIVER AT GARBER AFFECTING CLAYTON COUNTY ...MINOR FLOODING IS FORECAST... .RUNOFF FROM MELTING SNOW IS EXPECTED TO CAUSE RIVER LEVELS TO RISE. THE POTENTIAL EXISTS FOR SIGNIFICANT RISES...WHICH MAY CAUSE FLOODING IF CONDITIONS COME TOGETHER AS EXPECTED. SAFETY MESSAGE... THIS FLOOD WARNING WILL REMAIN IN EFFECT UNTIL WATER LEVELS FALL BACK BELOW FLOOD STAGE. IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE | IAC043-150144- /O.EXT.KARX.FL.W.0001.080314T2212Z-080317T0234Z/ /EKDI4.1.SM.080314T2212Z.080315T1800Z.080316T1434Z.NO/ 1044 AM CDT FRI MAR 14 2008 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT ELKADER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 10 AM FRIDAY THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CREST NEAR 13.8 FEET BY EARLY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING. * AT 12.0 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE RIVER. $$ IAC043-150144- /O.EXT.KARX.FL.W.0002.080315T0826Z-080317T0651Z/ /GRBI4.1.SM.080315T0826Z.080316T0000Z.080316T1851Z.NO/ 1044 AM CDT FRI MAR 14 2008 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT GARBER. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 10 AM FRIDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND CREST NEAR 19 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY AFTERNOON. * AT 19.0 FEET...COUNTY ROAD X3C AT THE SOUTH END OF GARBER BECOMES INUNDATED. * AT 17.0 FEET...MINOR FLOODING BEGINS IN THE COMMUNITIES OF GARBER, OSTERDOCK AND MILLVILLE. $$
000 WGUS83 KARX 150105 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 805 PM CDT FRI MAR 14 2008 ...THE FLOOD WARNING IS CANCELLED FOR... TURKEY RIVER AT ELKADER AFFECTING CLAYTON COUNTY TURKEY RIVER AT GARBER AFFECTING CLAYTON COUNTY .RUNOFF FROM MELTING SNOW HAS SLOWED DUE TO THE COOLER TEMPERATURES AND RIVER LEVELS ARE NO LONGER EXPECTED TO REACH FLOOD STAGE...THEREFORE THE FLOOD WARNING HAS BEEN CANCELLED. THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT FOR LOCATIONS LISTED ABOVE. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE | IAC043-150135- /O.CAN.KARX.FL.W.0001.000000T0000Z-080317T0234Z/ /EKDI4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 805 PM CDT FRI MAR 14 2008 THE FLOOD WARNING IS CANCELLED FOR THE TURKEY RIVER AT ELKADER. * AT 07PM FRIDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 12.0 FEET. $$ IAC043-150135- /O.CAN.KARX.FL.W.0002.000000T0000Z-080317T0651Z/ /GRBI4.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 805 PM CDT FRI MAR 14 2008 THE FLOOD WARNING IS CANCELLED FOR THE TURKEY RIVER AT GARBER. * AT 07PM FRIDAY THE STAGE WAS 13.9 FEET. * FLOOD STAGE IS 17.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 13, 2:25 PM CDT, 7 hours 14 minutes earlier.
Area forecast discussion, Mar 13, 2:25 PM CDT, 7 hours 14 minutes before
AREA FORECAST DISCUSSION...CORRRECTED TO INCLUDED EXTENDED DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 225 PM CDT THU MAR 13 2008 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT MAIN CONCERN WILL BE DEALING WITH MID-LEVEL SHORTWAVE TROUGH/COLD FRONT AND THEIR AFFECT ON THE AREA WITH PRECIPITATION CHANCES LATE TONIGHT THROUGH FRIDAY. DATA ANALYSIS THIS AFTERNOON HAD 993MB LOW PRESSURE OVER SOUTHWEST ONTARIO CANADA WITH THE OCCLUSION/COLD FRONT EXTENDING SOUTHEAST THROUGH UPPER/LOWER MI. MEANWHILE...SECONDARY COLD FRONT EXTENDED FROM THE LOW THROUGH NORTHERN MN INTO NORTHERN SD. FORECAST AREA WAS PRESENTLY UNDER INFLUENCE OF DEFAULT RIDGE OF HIGH PRESSURE EXTENDING FROM SOUTHERN IL THROUGH WESTERN IA INTO MN. AS A RESULT...SKIES WERE MOSTLY SUNNY ACROSS THE REGION WITH TEMPERATURES RANGING FROM THE UPPER 30S ACROSS NORTHERN PORTIONS OF THE FORECAST AREA...TO NEAR 50 DEGREES ACROSS THE SOUTH. OTHERWISE...LOOKING UPSTREAM ON SATELLITE WATER VAPOR IMAGERY...A MID-LEVEL SHORTWAVE WITH DARKENING WAS NOTED FROM SOUTHERN SASKATCHEWAN INTO EASTERN MT. THIS WAVE WILL HAVE AN AFFECT ON THE AREA WITH PRECIPITATION CHANCES LATE TONIGHT THROUGH FRIDAY. 13.12Z GFS AND NAM INITIALIZED VERY WELL THIS MORNING AND REMAIN IN GOOD AGREEMENT THROUGH THE SHORT TERM. FOR TONIGHT...AFOREMENTIONED SECONDARY COLD FRONT ACROSS NORTHERN MN WILL CONTINUE TO DROP SOUTHEAST THROUGH THE REGION OVERNIGHT AS THE MID-LEVEL SHORTWAVE TROUGH DIVES INTO MN BY 13/06Z. NAM/GFS/SREF/GEM ALL SHOWING SOME QPF BEING SQUEEZED OUT ACROSS THE AREA WITH THE INTERACTION OF THESE TWO WEATHER FEATURES. THE NAM ESPECIALLY... SHOWS VERY RESPECTABLE 850-700MB FRONTOGENETIC FORCING ACCOMPANIED WITH SOME NEGATIVE EPV PROPAGATING THROUGH THE AREA DURING THE 06-15Z TIME FRAME. LIFT APPEARS TO MAXIMIZE IN THE 09-12Z TIME FRAME ALONG/SOUTH OF THE I-90 CORRIDOR. AS A RESULT...WENT FROM ONCE WAS A DRY FORECAST TO A HIGH-CHANCE CATEGORY. APPEARS TEMPERATURES SHOULD STAY UP SOMEWHAT OVERNIGHT AHEAD OF THE FRONT. MODEL SOUNDINGS/BUFKIT SHOW PRECIPITATION COULD FALL AS A SNOW/RAIN/SLEET MIX WITH WARMER TEMPERATURES. HOWEVER...WITH THE LIFT THAT IS INDICATED...COULD BE MORE SNOW WITH INCREASED DYNAMIC COOLING. RIGHT NOW...IT APPEARS PERHAPS 1-2 INCHES OF SNOW MAY BE POSSIBLE IF IT FALLS AS MORE OF A SNOW-BURST. WILL PASS THIS CONCERN ONTO THE EVENING SHIFT TO MONITOR. THE MID-LEVEL WAVE MOVES EAST OF THE AREA BY FRIDAY AFTERNOON WITH THE SURFACE COLD FRONT PUSHING SOUTH OF THE AREA. CONTINUED A CHANCE OF RASN MIX MAINLY ALONG/SOUTH OF I-90 TO ACCOUNT FOR THIS. TRANQUIL AND SLIGHT COOLER WEATHER WILL MOVE INTO THE AREA FRIDAY NIGHT THROUGH SUNDAY AS HIGH PRESSURE BUILDS IN FROM CANADA/NORTHERN PLAINS. THE HIGH MOVES OFF INTO THE GREAT LAKES SUNDAY NIGHT AS A MID-LEVEL SHORTWAVE TROUGH MOVES ACROSS THE NORTHERN PLAINS. WAA/ISENTROPIC LIFT INCREASES IN BETWEEN THESE TWO SYSTEMS FOR A CHANCE OF SNOW LATER SUNDAY NIGHT. && .LONG TERM...MONDAY THROUGH THURSDAY 13.06Z GFS AND 13.00Z LO-RES ECMWF SHOWING GOOD AGREEMENT WITH NORTHRERN STREAM MID-LEVEL TROUGH/SURFACE COLD FRONT TRACKING EAST ACROSS THE AREA MONDAY/MONDAY NIGHT. GFS INDICATING RESPECTABLE AMOUNT OF MOISTURE TRANSPORT AND ISENTROPIC LIFT WIT FOR THE LIKLIHOOD OF PRECIPITATION. TEMPERATURE PROFILES SUPPORT SNOW THROUGH EARLY MONDAY MORNING HOURS...THEN MIXING WITH/CHANGING TO RAIN LATE MORNING THROUGH THE AFTERNOON HOURS. THE TROUGH/SURFACE COLD FRONT PUSHES EAST OF THE AREA MONDAY NIGHT WITH COLD AIR ADVECTION POSSIBILY PUSHING PRECIPITATION TO ALL SNOW AGAIN THROUGH MONDAY NIGHT. IF THIS HOLD TRUE...THERE APPEARS TO BE THE POTENTIAL FOR SEVERAL INCHES OF SNOW...MAINLY NORTH OF THE I-90 CORRIDOR. WILL HAVE TO CONTINUE MONITORING THIS. 13.06Z GFS AND 13.00Z LO-RES ECMWF STARTING TO COME INTO BETTER AGREEMENT WITH RESPECT TO MORE SOUTH/EAST TRACK OF LOW EJECTING OUT OF THE SOUTHERN PLAINS TUESDAY/WEDNESDAY TIME FRAME. THE LATEST GFS SEEMS TO BE COMING AROUND TO THE MORE DOMINANT SOUTHERN STREAM ENERGY WHICH EARLIER RUNS OF THE ECMWF HAD BEEN ADVERTISING. THIS WOULD TAKE THE LOW MORE ON A MORE SOUTHWARD TRACK THROUGH THE OHIO RIVER VALLEY REGION...KEEPING BULK OF PRECIPITATION SOUTH AND EAST OF THE AREA. FOR NOW...WILL CARRY SMALLER CHANCES OF -RA/-SN THROUGH THE PERIOD...AND HOPE LATER MODEL RUNS WILL CONTINUE TO RESOLVE THIS ISSUE. NORTHWEST FLOW WILL DOMINATE THE UPPER MISSISSIPPI RIVER VALEY THURSDAY WITH THE GFS HINTING AT A WEAK DISTURBANCE RIPPLING THROUGH. WILL LEAVE THURSDAY DRY FOR NOW. && .AVIATION... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TONIGHT. THIS SYSTEM SHOULD GENERATE A PERIOD OF PRECIPITATION AND IFR CONDITIONS BETWEEN 06Z-14Z 14MAR08...WHICH COULD OCCUR AS RAIN...SNOW OR SLEET. AT KRST AND KLSE TAF SITES...VFR CONDITIONS EXPECTED TO RETURN AFTER 12Z AND 14Z FRIDAY RESPECTIVELY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM FORECASTER...DAS AVIATION FORECASTER..........THOMPSON
Hazardous weather outlook, Mar 13, 3:35 PM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 335 PM CDT THU MAR 13 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-141100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 335 PM CDT THU MAR 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT AN UPPER LEVEL DISTURBANCE SHOULD BRING LIGHT SNOW...POSSIBLY MIXED WITH LIGHT RAIN OR SLEET...LATE TONIGHT INTO EARLY FRIDAY MORNING. SNOWFALL AMOUNTS COULD BE UP TO AN INCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LIGHT SNOW...POSSIBLY MIXED WITH LIGHT RAIN OR SLEET...SHOULD BE ONGOING IN AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 90 FRIDAY MORNING. SNOWFALL AMOUNTS MAY BE UP TO AN INCH. A STRONG LOW PRESSURE SYSTEM STILL LOOKS TO IMPACT THE UPPER MIDWEST FOR MONDAY AND TUESDAY NEXT WEEK. THIS STORM CONTINUES TO SHOW THE POTENTIAL FOR SIGNIFICANT PRECIPITATION ACROSS THE LOCAL AREA. WITH WARM AND MOIST AIR WRAPPING INTO THE SYSTEM...IT IS DIFFICULT TO DETERMINE JUST WHAT TYPE OF PRECIPITATION WILL FALL. IT COULD BE RAIN...SNOW...OR A MIXTURE. IT IS TOO EARLY TO DETERMINE JUST HOW MUCH OF AN IMPACT THIS SYSTEM WILL HAVE ON THE REGION...BUT THE POTENTIAL IS THERE FOR A LATE WINTER STORM. RISING WATER LEVELS ARE ALSO A CONCERN. WARM TEMPERATURES THIS WEEK HAVE MELTED SOME OF THE SNOW COVER...AND THIS HAS RESULTED IN RISING WATER LEVELS. ANY ADDITIONAL PRECIPITATION COULD RESULT IN EVEN HIGHER WATER LEVELS...AND PERHAPS SOME FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. THOMPSON
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 9:39 PM CDT | River Flood Warning | ARX | Clayton | 22 hr |
Nearby
River Flood Warnings in Iowa, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.